# SDR UALA2008112006572

- Difficulty date: November 20, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 50,705 hours, 9,324 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Oven
- Part number: 3010000801
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFTER DESCENT AND LEVEL AT APPROX 12K FT, SMELLED A BURNING ELECTRIC ODOR WHICH DISSIPATED AFTER A FEW MINUTES.  CONTINUED APPROACH AND GEAR WAS SELECTED DOWN AND POWER INCREASED THE ODOR RETURNED UNTIL LANDING.  CREW ALSO STATES THAT ODOR WAS ONLY NOTICED IN FLT DECK AND NOTHING IN MAIN CABIN IN ANY ZONE.  R031 POPPED BREAKER.  REPLACED OVEN.  RAN FOR 20 MINUTES.  OPS CHECK GOOD.
